# SDR 07FDEA02240

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6586245
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, SEAT TRACK HAS CORROSION, ON UPPER INBD FLANGE, STA 1070 2 LBL 45.  REMOVED CORROSION ORIG THICKNESS .530.  REMOVED .036, REMAINING .494" MATERIAL.  REMOVED IS WITHIN LIMITS.  TREATED AND APPLIED PRIMER REF SRM 53-10-1 PG 13-17.
